# SDR DALA1103859857

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 753 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 753, BL 0, FLOOR PANEL SUPPORT IS CRACKED AT UNDER SIDE. REMOVED FLOOR PANEL SUPPORT, STA 671-794 IAW SRM 51-30-5 & 51-30-1.  INSTALLED FLOOR SUPPORT IAW SRM 51-30-1.  REQUIRED INSP COMPLETED.
